# SDR 9702491146

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N146US
- Make and model: Doug DC-10-40
- Aircraft serial: 46755
- Engine: Pwa JT9D20J
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tt2 Sensor
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: R
- Precautionary procedure: C, D

## Discrepancy

DURING TAKEOFF, THE NR 1 ENGINE FAILED TO ACCELERATE.  TAKEOFF WAS ABORTED AT 70 KNOTS.  MAINTENANCE REPLACED THE TT2 SENSOR AND RETURNED TO SERVICE.
